MAUDE Adverse Event Report: THOMMEN MEDICAL AG ELEMENT IMPLANT, PF 4,5, E 4,2, L 14,0; DENTAL IMPLANT

THOMMEN MEDICAL AG ELEMENT IMPLANT, PF 4,5, E 4,2, L 14,0; DENTAL IMPLANT
Model Number 4.13.921
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/17/2018
Type of Reportable Event Serious Injury
Event or Problem Description
No primary stability achieved.Immediate implantation.

Brand Name
ELEMENT IMPLANT, PF 4,5, E 4,2, L 14,0
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen, 2540
SZ  2540
MDR Report Key8057954
Report Number3003184527-2018-01131
Device Sequence Number203977
Product Code DZE
UDI-Device Identifier07640156471441
UDI-Public7640156471441
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K072649
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/27/2021
Device Model Number4.13.921
Device Lot Number13935
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2018
Initial Report FDA Received Date11/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR